Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had unprotected sex. Cramps, pink spotting. Implantation bleeding?

Okay so , me and my boyfriend had unprotected sex and he did ejaculate inside of me . I haven't been on my birth control pills for 3 days now . Today , I had cramps , a pinkish spotting , it would go away for an hour or two then come back . Several times it'll be brown or even clear like I've never even started spotting in the first place . I heard it could be possible that an implanation is happening ? Am I pregnant ?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
The possible causes of your spotting are:
-Withdrawal bleeding due to stopping the pills
-Post coital bleeding
-Implantation bleeding, if you had intercourse around the time of ovulation.
So you wait for tow more weeks, if you do not get periods by that time go for pregnancy test once.
For more details you can ask me through:
Take care.

Answered: Mon, 13 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor